# SDR SWAA2019061433739

- Difficulty date: May 6, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM #4 CRACKED IN RADIUS UPPER INBOARD.  / R&R R1 DOOR # 4 BEAM IAW SRM & DWG.
